advertisement
Question
Posted by: Kay | 2012/02/16

Hormone imbalance

I am on depo, i am currently having lower abdominal pains and spotting. The blood is like light red, and later turns brownish. I consulted the doctor, he said it might be hormonal imbalance since i haven''t being getting my period. I suspect it''s an infection but there is no burning urine, I am only 33, can it be hormonal imbalance?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The spotting may be related to the Depo, but the abdominal pain should not be. Did you have an internal examination and pap smear?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/02/20

The spotting may be related to the Depo, but the abdominal pain should not be. Did you have an internal examination and pap smear?

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement